MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; DEFIBRILLATOR / PACEMAKER LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; DEFIBRILLATOR / PACEMAKER LEAD
Model Number 0128
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range shock impedance measurements, measuring greater than 125 ohms.X-ray imaging was unremarkable, and in-clinic manipulations have been unsuccessful at reproducing the high impedance measurements.Boston scientific technical services (ts) provided additional lead integrity testing to rule out lead impairment.No adverse patient effects were reported.At this time, this rv lead remains in service.
 
Additional Manufacturer Narrative
This device remains implanted; therefore, technical analysis cannot be conducted.Without a returned device it is not possible to definitively confirm how the device may have contributed to the complaint incident.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range shock impedance measurements, measuring greater than 125 ohms.X-ray imaging was unremarkable, and in-clinic manipulations have been unsuccessful at reproducing the high impedance measurements.Boston scientific technical services (ts) provided additional lead integrity testing to rule out lead impairment.No adverse patient effects were reported.At this time, this rv lead remains in service.Additional information from the field indicates no programming changes have been made at present, and this patient will be closely monitored via the latitude remote patient monitoring system.

Brand Name
ENDOTAK RELIANCE S
Common Device Name
DEFIBRILLATOR / PACEMAKER LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10636942
Report Number2124215-2020-19140
Device Sequence Number19471476
Product Code LWS
UDI-Device Identifier00802526085505
UDI-Public00802526085505
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/22/2005
Device Model Number0128
Device Catalogue Number0128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1